RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2025 Volume 117, Issue 2, Pages 257–269 (Mi mzm14255)

Independence of the comprehension schema in second-order arithmetic from the parameter-free countable choice

V. G. Kanovei, V. A. Lyubetskii

Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow

UDC: 510.223+510.225

MSC: 03E15, 03E35, 03F35

Received: 05.02.2024
Revised: 27.03.2024

DOI: 10.4213/mzm14255



© Steklov Math. Inst. of RAS, 2025